I was diagnosed with IDC 3 cm in May 2007. I have had lumpectomy, chemotherapy, and radiation. I have been taking Arimidex since 12/2007--about 6 weeks. Almost from the very beginning, I have been having a rash. The first rash started about 3 days after starting the medication and was on my neck and shoulders. When this rash cleared, I developed a rash on my eyelids. After taking the drug for about 4 weeks, I developed a small rash on my arm. This has now cleared. However, yesterday I awoke with a rash on the breast around the lumpectomy area. Also, the eyelids are also itching again. I want to take this medication very badly for the obvious reasons, and this is the only side effect I have experienced so far. I read that one of the side effects of this medication is a rash. Is this normal?
Hi. Arimidex can cause rashes in 8 - 11% of those who take this drug. If the symptoms are mild, you may take anti-histamines to relieve the itching, but if the rashes are severe, you may need to shift to an equivalent drug like letrozole or exemestane.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.